# SDR WX0A2022083174225

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 46,037 hours, 35,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873460
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK / R&R EMERGENCY LIGHTING BATTERIES IAW AMM 33-51-11. OPS CHECK GOOD AT THIS TIME"
